MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM X.CITE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11330001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed as soon as the investigation is completed, or new information has become available.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom x.Cite ct scanner.The customer reported that during the perfusion scan of a 60-year-old, female patient, he had issues processing the data.The patient underwent a three-part examination consisting of a non-contrast head ct, perfusion imaging, and cervical artery imaging.While perfusion maps were being processed, the necessary diagnoses were already made from the cervical artery images.Therefore, repeating the perfusion scan was unnecessary.The customer reported a delay in diagnosis of approximately 15 minutes which did not cause any negative health consequences to the patient.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined as a software error.Siemens thoroughly analyzed the logfiles of this incident and found a software error which led to a data processing issue.The logic for creating the volumes did not work properly with this specific dataset.When calculating the gradient for the 19th slice, the condition was satisfied for affinity towards the next timepoint at the peak / valley.Therefore, the next volume was created with the last slice of the previous dataset.This is the first time this software issue has occurred.A safety assessment has been performed.The issue is understood, and a solution is considered for upcoming sw-versions or service packs.

Brand Name
SOMATOM X.CITE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key21908197
Report Number3004977335-2025-00056
Device Sequence Number8712864
Product Code JAK
UDI-Device Identifier04056869231044
UDI-Public(01)04056869231044
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11330001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown